# SDR SWAA2021071639707

- Difficulty date: January 5, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL SKIN INBOARD FAN COWL VERTICAL WEB ON ENGINE 1 / REPLACED VERTICAL WEB INTERNAL SKIN FAN COWL ON ENGINE 1 IAW SRM B737-700 51-10-02 ITEM 9; 51-40-02. PART NUMBER USED 314-2259-4 P/O: 2021-100853 IAW CMM GOODRICH AEROSTRUCTURE 71-13-30
